# SDR 95ZZZX4126

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 LOWER FLAP TRACK CARRIAGE TO SCREW JACK TRUNNION PIN FAILED N.D.T.  NOTE:  SEVERAL INDICATIONS IN PIN-TO-FLANGE RADIUS.  REMOVED AND REPLACED LEFT NR 3 LOWER FLAP TRACK CARRIAGE TO SCREW JACK TRUNNION PIN IAW A.M.M.
